# SDR FDEA201307201602

- Difficulty date: July 20, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 88,990 hours, 37,412 cycles
- Engine: Ge CF66D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Pump
- Part number: 925509
- Part serial: CGW50310
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 88,989 hours, 37,412 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO NR 1 ENGINE ROLL BACK AT 95 KTS.  R & R THE MEC AND FUEL PUMP.
